T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Optimal Investment and Optimal Reinsurance

( Volume 5 Issue 6,June 2018 ) OPEN ACCESS
Author(s):

Yuedi Liu

Abstract:

In this paper, Aiming at the delay claim risk model, the optimal investment and optimal reinsurance strategy which makes the expected index utility maximum of the final wealth are studied under the principle of variance premium principle. Firstly, when the optimal reinsurance is in the form of proportional reinsurance, we use diffusion approximation to approximate the claim process of insurance companies. then, we use the dynamic programming principle to solve the Hamilton-Jacobi-Bellman equation. Finally, we obtain the explicit optimal strategy and the value function.

Paper Statistics:

Total View : 489 | Downloads : 480 | Page No: 11-14 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.